# SDR UIEA2021020900255

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,587 hours, 20,664 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 12A0211
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL 400 CREW GOT A VIBRATION AND NOTICED RATE INDICATOR ON PRESS PANEL FLUCTUATING UP AND DOWN( REF AP-19049, REPLACED OUTFLOW VALVE ASSY IAW AMM 21-31-03, OPS CK GD. REMOVED AND REPLACED #2 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02 OPS CK GD.  VALVE S/N OFF 99-1097  P/N OFF 606832-21 )
